# SDR IXXA06SMN093S

- Difficulty date: March 9, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 97,112 hours, 31,235 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Misinstalled
- Location: Xf 346.00
- Part time: 97,112 hours, 31,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LT WING OUTBOARD FLAP L/E UPPER PART HAS NON STANDARD REPAIR WORN 1 INCH, XF 346.00.  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-7-1 FIG 4 TR 57-94 DATE 10-01-02.  REMOVED DAMAGED PLATING WITH NON STANDARD REPAIR IAW DC8 SRM 57-1-0, DC-8 SRM 51-1-21.  FABRICATED NEW PLATING (AL 2024 T3 0.063) IAW DC-8 SRM 57-7-1 FIG 4 ITEM B.  CLEANED, TREATED AND PRIMED AREA + NEW PLATING INTERNAL PARTS IAW DC-8 SRM 51-1-8B.  APPLIED NEW SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED NEW PLATING IAW DC8 SRM 51-1-21.
